Abstract:
We consider the frequencies of r-tuples in one class of linear recurring sequences over Galois rings and establish bounds for them.
Key words:
Galois rings, uniformly distributed sequences, linear recurrent sequences, additive character sums.
Received 12.V.2021
Document Type:
Article
UDC:512.552
Language: Russian
Citation:
A. R. Vasin, O. V. Kamlovskii, V. V. Mizerov, “Properties of distributions of elements in one class of sequences over Galois rings”, Mat. Vopr. Kriptogr., 12:4 (2021), 25–41
\Bibitem{VasKamMiz21}
\by A.~R.~Vasin, O.~V.~Kamlovskii, V.~V.~Mizerov
\paper Properties of distributions of elements in one class of sequences over Galois rings
\jour Mat. Vopr. Kriptogr.
\yr 2021
\vol 12
\issue 4
\pages 25--41
\mathnet{http://mi.mathnet.ru/mvk392}
\crossref{https://doi.org/10.4213/mvk380}
Linking options:
https://www.mathnet.ru/eng/mvk392
https://doi.org/10.4213/mvk380
https://www.mathnet.ru/eng/mvk/v12/i4/p25
This publication is cited in the following 2 articles:
O. V. Kamlovskii, V. V. Mizerov, “Kross-korrelyatsionnaya funktsiya predstavlenii odnogo klassa posledovatelnostei nad koltsami Galua”, Matem. vopr. kriptogr., 14:4 (2023), 71–88
O. V. Kamlovskii, V. V. Mizerov, “Raspredelenie multigramm v summe lineinoi rekurrentnoi i schetchikovoi posledovatelnostei nad koltsom Galua”, Matem. vopr. kriptogr., 13:4 (2022), 53–67